Erectile dysfunction effect of Solian

We have 120 consumer reports for Solian. Erectile dysfunction effect occurred in 3%.

Patients statistics on Erectile dysfunction side effect for Solian

Female
Male

Average weight in Lbs
0
185.74

Average height in Ft
0
5′ 9″

Average age
0
36

Solian Circle Diagram 4 consumers of 120 reported about Erectile dysfunction

  1. Berry F. Wolfe says:
    1.5 rating

    Solian for Psychosis

    Strong weight gain of up to 20 kg; decreased libido; probably breast enlargement; Malformation disorders and orgasmic disorders; Dizziness; At the sudden withdrawal of Solian I had nightmares, heavy sweating during sleep, muscle spasms, listlessness, blurred vision, fatigue. When I started taking Solian again in high doses, I got severe extrapyramidal disorders in the facial area.

  2. Michael C. Smither says:
    3.5 rating

    Solian for Psychosis

    After three months of use at the beginning of 400mg of Solian I got erectile dysfunction, weight gain of 10 kilos and tiredness. Now I am at 200 mg and tolerate the medication better. Side effects very low.

  3. Russell F. Claxton says:
    3.0 rating

    Solian for Thinking disorders; Hallucinations; Delusion

    I have to take Solian for about 3 years now. I have been to the mental hospital 5 times before because I have relapsed again and again. It started with me that I smoked grass and later tried chemical drugs. I also had a hard time during my education. I had the feeling of being bullied and my former girlfriend often pulled me down because of her problems (borderline). Then I crashed at some point because my body and my psyche did not go through that anymore. And then the thing started. First it was said that I had a schizophrenia and social phobia. Later bipolar disorder. I do not remember what I had to take in the clinic for medication. In any case, I have very bad memories of it – especially to the closed station. Since I get Solian, my life is not down anymore. I started training that is going very well and made friends again. But I think that the improvement in my life circumstances has contributed much more to my conditioning than the drug. Unfortunately, I also have a lot of side effects: First, when I was hired at the clinic, I suddenly saw visual hallucinations. These never came back. It certainly was not a backflash because I had not used any drugs for a long time. Furthermore, I got such a condition as if I was under power. That was very uncomfortable. Later I had a strong chest pain and could not get up. But these were all only unique symptoms. So the usual symptoms, such as dry mouth, extreme tiredness, fatigue, listlessness, etc. I had when the dose was even higher. Now it works. Meanwhile, I take 300mg / day. That’s a tolerable dose. However, I noticed that I am suffering from an erection disorder. This is very bad, especially if you have a girlfriend and not even 30. My last Psychodoc said, then it would be the wrong girlfriend. What a nonsense. I also realize that I have become less emotion-less and, in a sense, dulled. In addition, I notice that my movements are not so fluent and I sweat quickly – even in cool temperatures and do nothing. I also get nausea sometimes and conditions where I talk totally shaky and overwhelmed, although there is no reason for it. And sometimes people ask me if I have taken drugs – but I do not. In summary, the side effects depend on the dose and duration of use. Helping against psychological complaints, such as brooding and negative thoughts and fear of people. The side effects are very cumbersome in individual cases but acceptable in view of the mental illness.